Person:767800: Difference between revisions

From MaRDI portal
Person:767800
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Giovanni Prodi to Giovanni Prodi: Duplicate
 
(No difference)

Latest revision as of 21:52, 12 December 2023

Available identifiers

zbMath Open prodi.giovanniWikidataQ3767981 ScholiaQ3767981MaRDI QIDQ767800

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q29177912012-10-01Paper
https://portal.mardi4nfdi.de/entity/Q27561102002-01-30Paper
Inclusions of Banach spaces2000-07-05Paper
https://portal.mardi4nfdi.de/entity/Q42255551999-02-23Paper
https://portal.mardi4nfdi.de/entity/Q43512961997-12-18Paper
https://portal.mardi4nfdi.de/entity/Q48780091997-11-09Paper
https://portal.mardi4nfdi.de/entity/Q47641811995-05-01Paper
https://portal.mardi4nfdi.de/entity/Q40022491993-01-23Paper
Existence results for a nonlinear elliptic system modeling a temperature dependent electrical resistor1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33488791988-01-01Paper
Un teorema di unicita' per il moto di un fluido viscoso non omogeneo, nel modello di Boussinesq1982-01-01Paper
Sur les solutions statistiques des équations de Navier-Stokes1976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40695451975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40540891973-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41224071973-01-01Paper
On the inversion of some differentiable mappings with singularities between Banach spaces1972-01-01Paper
La teoria de Morse per gli spazi di Hilbert1969-01-01Paper
Sur le comportement global des solutions non-stationnaires des équations de Navier-Stokes en dimension 21968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55698731967-01-01Paper
Soluzioni periodiche dell'equazione delle onde con termine dissipativo non lineare1966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55225251966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56697071963-01-01Paper
Teoremi di tipo locale per il sistema di Navier-Stokes e stabilita delle soluzioni stazionarie1962-01-01Paper
Qualche risultato riguardo alle equazioni di Navier-Stokes nel caso bidimensionale1960-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57269451960-01-01Paper
Un teorema di unicita per le equazioni di Navier-Stokes1959-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32671781959-01-01Paper
Tracce di funzioni con derivate di ordine \(l\) a quadrato integrabile su varietà di dimensione arbitraria1958-01-01Paper
Tracce sulla frontiera delle funzioni di Beppo Levi1956-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32359891956-01-01Paper
Soluzioni periodiche di equazioni a derivate parziali di tipo iperbolico non lineari1956-01-01Paper
Sull'equivalenza tra la seconda formula di Green e la corrispondente equazione di Fredholm per l'equazione \(\Delta_2u+\lambda u=0\)1955-01-01Paper
Problemi al contorno non lineari per equazioni di tipo parabolico non lineari in due variabili. Soluzioni periodiche1954-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58225741953-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58226341953-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58234781953-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58158021952-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58044321951-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58052061951-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57961831950-01-01Paper

Research outcomes over time

This page was built for person: Giovanni Prodi